# SDR DALA13012783131

- Difficulty date: March 13, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 25,623 hours, 13,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2L FWD PROXIMITY EMERGENCY LIGHT LED INOPERATIVE.  R & R EMERGENCY LIGHT ASSY IAW AMM 33-51.   OPS CHECKED GOOD.
